# SDR DL72S020128

- Difficulty date: February 2, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- Aircraft time: 61,844 hours, 40,774 cycles
- Engine time: 40,351 hours, 48,220 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Part time: 40,351 hours, 48,220 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SMOKE WAS NOTICED IN THE CABIN.  REPLACED APU FOR LEAKING OIL.
